# SDR ASAA2018032424038

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 1,219 hours, 320 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7710 · Power Indicating System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 730000-L1-1-VAM, FOUND SMR FAULT FOR THE NR 1 ENGINE CHANNEL A 0391 VIBRATION SYS.   PERFORM TSM 77-11-00-810-852-A PARA 4.C. SUBTASK 77-11-00-810-166-A.  ACFT GROUNDED.  TROUBLESHOT IAW TSM 77-11-00-810-843-A.  PERFORMED AN OPS ENGINE IDLE TEST FOR THE NR 1 ENGINE CHANNEL A, IAW AMM 73-29-00-740-803.  NO CONFIRMATION OF THE FAULT.  NO MAINTENANCE ACTION REQUIRED. OK FOR SERVICE.
